MathSciNet Relay Station
MathSciNet bibliographic data
MR317356 (47 #5903) 58F20
Simon, Carl P. Instability in ${\rm Diff}\sp{r}$ $(T\sp{3})$ and the nongenericity of rational zeta functions. Trans. Amer. Math. Soc. 174 (1972), 217–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement